# SDR IPXA2017040715909

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 17,530 hours, 11,231 cycles
- Engine: Pwa PW4158
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE, AT FL 31000, THE NR 2 PACK FAULTED.  ECAM COMPLETED.  UNABLE TO RESTORE THE NR 2 PACK.  EMERGENCY DECLARED. LANDED.  THE NR 2 PACK FAULTED DUE TO THE NR 2 BLEED VALVE FAILED.  THE NR 2 PACK OPS CHECKED GOOD IAW MM 21-11-00.
